Mar 7, 2010
Hello Doctor! After 8 days taking Atripla I started having a mild rash in my arms and legs, it feels a littler better, and no itchying after taking benadryl (every 6 hours. I've read there is no reason to stop using my med unless it get worst or cover eyes and face? it is that right?, which will be the indication for me to stop? or is going to desappeare in couple more days?
| Response from Dr. Young
Hello and thanks for your post.
Mild rash can occur in persons taking efavirenz (part of Atripla, otherwise known as Sustiva, Stocrin). Since your rash seems mild and decreasing, it's very likely that you won't need to stop medication. Further, it's typical that your rash should entirely resolve, without the need for long-term Benadryl.
Should the rash worsen, be associated with skin or oral blistering, shortness of breath or high fever, then contact your doctor right away.
I hope this helps and wish you well.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Anal Sex Bottom Worried I Have HIV
- Fever After Giving Oral Sex What Are The Chances Of HIV
- Oral Ulcers After Drinking Water Sign Of HIV AIDS
- Swollen Glands After Anal Sex Without Condom Does It Mean I Have HIV
- Trouble Urinating After Anal Sex With Condom Does It Mean I Have HIV
- Can You Get Hepatitis From A Kiss?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.